TU Darmstadt / ULB / TUbiblio

Exploiting Data Dependencies in Many-Valued Logics

Hähnle, Reiner (1996):
Exploiting Data Dependencies in Many-Valued Logics.
In: Journal of Applied Non-Classical Logics, pp. 49--69, 6, (1), [Article]

Item Type: Article
Erschienen: 1996
Creators: Hähnle, Reiner
Title: Exploiting Data Dependencies in Many-Valued Logics
Language: German
Journal or Publication Title: Journal of Applied Non-Classical Logics
Volume: 6
Number: 1
Divisions: 20 Department of Computer Science > Software Engineering
20 Department of Computer Science
Date Deposited: 31 Dec 2016 10:40
Identification Number: Haehnle94c
Export:

Optionen (nur für Redakteure)

View Item View Item